Hail, Beltrami
- When
- May 29, 2:00 PM CST
- Where
- Beltrami County, Waskish
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 48.167, -94.500
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before the first event at May 29, 8:29 AM CST, 5 hours 31 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GRAND FORKS ND 929 AM CDT MON MAY 29 2006 .UPDATE...GRIDS/ZONES UPDATED TO REMOVE THUNDER THIS MORNING AND TO WARM TODAYS TEMPERATURES SLIGHTLY...MOSTLY EAST OF RED RIVER VALLEY WHERE AXN/SAZ/PKD/BJI/BDE WERE ALREADY 79F AT 14Z. COOL ADVECTION IS ALMOST IMMEDIATELY WEST OF THEM BUT STRONG SUNSHINE CURRENTLY THERE WILL GET THEM WELL INTO THE 80S BY NOON. NO SHORTWAVES STRONG ENOUGH TO RE-INITIATE THUNDER THIS MORNING ARE VISIBLE ON SATELLITE OR APPARENT IN MODELS. COOL FRONT ITSELF WAS NEAR THE CLOUD BAND JUST WEST OF DTL/FSE/RRT. AM HOPEFUL THAT ITS EASTWARD PROGRESS WILL BE ENOUGH THAT SEVERE STORMS WILL NOT BE AN ISSUE THIS AFTERNOON. COOL ADVECTION AT ALL LEVELS BELOW 500 MB THIS AFTERNOON MAY NOT BE FAST ENOUGH TO PREVENT SOME THUNDER. BUT THE ONLY OBVIOUSLY SIGNIFICANT 500 MB AND SHORTWAVE AND COOL ADVECTION AT THAT LEVEL WILL STILL BE FROM DVL/JMS WESTWARD AT 21Z. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && GV
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 637 AM CDT MON MAY 29 2006 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-301145- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 637 AM CDT MON MAY 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EARLY EVENING ACROSS PORTIONS OF NORTHWEST AND WEST CENTRAL MINNESOTA. A COLD FRONT WILL MOVE EAST TODAY TO A LINE FROM ROSEAU TO DETROIT LAKES AND FERGUS FALLS BY MID AFTERNOON. MOIST AND UNSTABLE AIR ALONG AND AHEAD OF THE FRONT WILL RESULT IN THE POTENTIAL FOR STRONG THUNDERSTORMS TO DEVELOP AFTER 2 PM. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARD WITH ANY STRONG STORMS WHICH DEVELOP. ANY THUNDERSTORMS THAT DO DEVELOP WILL MOVE EAST OF THE AREA EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON INTO EARLY EVENING. VOELKER
The Fargo/Grand Forks radar (KMVX), 222 km away, was scanning. The volume nearest the first event began at 19:58 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Minnesota in 2006Every state in 2006This day in weather historyWarnings in Minnesota, May 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5512372.